# SDR DALA2025081406079

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N412DX
- Make and model: Airbus A330-941
- Aircraft serial: 1994
- Aircraft time: 16,755 hours, 1,926 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3412 #16 BRACKET AT FRAME 20 FWD SIDE OF FRAME - TOOLING MARKS ON BACKSIDE OF FRAME 20. CORRECTIVE ACTION: REPAIRED PER ERA 628417-14 REV ORIGINAL. (1141540)
